Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.49 FI de cinco anos: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v8.i6.60
pages 613-625

An Extended Pressure Application for Transient Seepage Problems with a Free Surface

M. Tamer Ayvaz
Pamukkale University, Faculty of Engineering, Department of Civil Engineering, 20017 Denizli, Turkey
Mustafa Tuncan
Anadolu University, Faculty of Engineering and Architecture, Department of Civil Engineering, Eskisehir, Turkey
Halil KARAHAN
Pamukkale University
Ahmet Tuncan
Anadolu University, Faculty of Engineering and Architecture, Department of Civil Engineering, Eskisehir, Turkey

RESUMO

In this paper, a new finite-difference-solution technique for solving transient seepage problems with an unknown free surface has been proposed. The governing finite-difference equations were derived using flux conservation in the general case of anisotropic and nonuniform permeabilities and variable grid spacing, and these equations were modified by the extended pressure (EP) method. Transient seepage problems may be easily solved by the proposed solution technique, which is based on an iterative spreadsheet calculation. The technique was illustrated by several free-surface seepage problems analyzed previously by several researchers, and good agreement was obtained.